I have started taking trazodone and I think it has caused me to put on the weight>
Trazodone - does trazodone cause weight gain?
Question posted by ljmcsm125 on 1 May 2018
Last updated on 2 October 2021 by Gregg12
Yes I notice weight gain with taking teas of one. I need help to lose weight
I have been off and on this for years. Yes, I have gained weight. When I took it in 1994, I was told to take with food. Now doctors say that is not true, but I find that I have to eat something or it won’t kick in. That is one of the reason for my weight gain, eating at night. However, I have gained 20 pounds at least and that much can not be from eating a small snack alone. I do find it hard to lose this weight. Good luck! I do have to say that it works well to help fall asleep at night.
I have been on this for years and maybe have gained a few pounds, now neurontin is another story, gained 20 lbs in two weeks.
My best friend has been on this medication for quite awhile now and has gained weight more and more over the last few years and cannot lose any. Not sure if this may be the cause.
Hi, ljmcsm! It can go either way for 10% or less of users:
Common (1% to 10%): Weight gain, weight loss"
Let your doctor know because if your weight gain is medically significant she/he may suggest a dosage adjustment or a switch to a different medication.
- Trazodone uses and safety info
- Trazodone information for Healthcare Professionals (includes dosage details)
- Side effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.